# SDR V0XD20180702001

- Difficulty date: July 2, 2018
- Submitted: July 2, 2018
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10182
- Aircraft time: 31,425 hours, 23,051 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Part number: 601R3180942
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERNAL DOUBLER UNDER PANEL 832AR IS CRACKED. REPLACED DOUBLER IAW SRM 51-46-02, 51-40-11, 51-42-13, 51-42-21.
